# SDR YENA201612101094

- Difficulty date: December 10, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 5909
- Aircraft time: 11,113 hours, 3,408 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Emergency Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF. L1 EMERGENCY EXIT LIGHT INOPERATIVE; FOUND ALL EMERGENCY LIGHTS CHECK NORMAL FROM COCKPIT AND FAP. FOUND WHEN CREW ARMED EMERGENCY LIGHT SWITCH. L1 DOOR RED EMERGENCY LIGHT OFF. CABIN WHITE LIGHT ON. SHOULD BE OPPOSITE IAW AWD 33-51-03. FOUND HARNESS ASSY SWAPPED FROM DISC PLUG 2761VC. CORRECTED. PERFORMED OPS CHECK. OPS CHECK PASSED PER AMM 33-51-01.
